On the complete polynomial bounds of certain operators.

Blower, G. (1992) On the complete polynomial bounds of certain operators. The Quarterly Journal of Mathematics, 43 (2). pp. 149-156. ISSN 0033-5606

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
The Quarterly Journal of Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19636
Deposited By:
Deposited On:
11 Nov 2008 14:52
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16